MathSciNet Relay Station
MathSciNet bibliographic data
MR381015 (52 #1912) 60J65 (60G15)
Paranjape, S. R.; Park, C. Distribution of the supremum of the two-parameter Yeh-Wiener process on the boundary. J. Appl. Probability 10 (1973), 875–880.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement